Couldn't find what you looking for?

TRY OUR SEARCH!

Well, My gf and I were having sex on january 29 (her period just ended 2 days before on Jan 27.) when the condom broke. I hadnt "gone" in the condom, and as soon as I felt it break, I pulled out. Within 30 min I had got Plan B and made sure my gf followed the directions. A couple days later...my gf started bleeding on a saturday and it lasted till monday, it was almost like she was having her period again. (p.s. her periods are irregular 34 day cycle approx.) Throughout the month, we have been worried if the pill worked and such. She was supposed to have her period on the 23 of Feb and now it is the 8th of March and we are scared. Im just wondering if perhaps when she took Plan B, it screwed up her whole cycle because I have been told it does sometimes. We took a pregnancy test February 28th and it came out negative. We are sorta confused and scared as to what is going on. If anyone has an idea or an expericence the same as this, could you help? If she isnt pregnant, when can we expect her period to come next?

Thanks!

Loading...

Hey there!

That is normal, the hormone in PLAN B, which is a progestin, does cause most women to bleed and have irregular cycles for the next month or so.

That is why Plan B is for emergency use, and not all the time, because it does upset the cycle.

Have you considered regular BC pill use? The dosage is much smaller than PLAN B...
Reply

Loading...

Yea we definately have. We both agreed that after this is all over and she gets her period, we aren't having sex until we get her on birth control. It's too risky otherwise lol. I cant wait for all this to be over because its very stressful on us. Anyways, thank you very much for your reply, it is really greatly appreciated!!! :-)
Reply

Loading...

You are welcome =)

IF she went on BC now, it would regulate her cycle and stop a lot of the bleeding abnormalities...

I know it is a pain in the arse dealing with all of that :-P

The joys of being a woman :-P
Reply

Loading...

I'm actually having some what of the same problem.
My boyfriend and I had unprotected sex, and a day later I took the Plan B pill. I had my period about a week after I took it. It's been two months since then. And I have not had a period since. Usually I get acne, and my breasts get larger and tender, but none of that has happened. Except for here lately my acne has been breaking out. I've taken three pregnancy tests and they have all been negative. My boyfriend is still stressed about it and is worried. So basically I'm just looking for some reassurance that Plan B could mess up my cycle that much. I usually do have really irregular periods, so I'm thinking that the hormones in the Plan B pill just really messed up my cycle.
Reply

Loading...